# SDR UIEA2024060400475

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 55565
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACKS M5055 AND M5057 CAPACITY CHECK FAIL( EMERGENCY LIGHTS BATTERY PACKS M5055 AND M5057 REPLACED PER AMM 33-11-00. OPS CHK GOOD.   /  SN 55565 & 33111 )
